Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 17, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 31, 2016, 7:10 PM EDT for 4 counties in Ohio. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2016, 7:10 PM EDT (23:10 UTC)
- Expired
- Mar 31, 2016, 7:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 122 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 7:20 PM EDT | TSTM WND DMG | 5 Ese Downtown Columbus, OH | TREE THAT IS APPROXIMATELY ONE FOOT IN DIAMETER WAS KNOCKED DOWN...TIME ESTIMATED FROM RADAR. |
| Mar 31, 7:40 PM EDT | TSTM WND DMG | 6 N Granville, OH | LARGE TREE DOWN ON CHESNUT HILLS RD. NEAR ST. RTE. 661. SEVERAL OTHER LIMBS DOWN ACROSS COUNTY INCLUDING NEAR CHATHAM RD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
621
WUUS51 KILN 312310
SVRILN
OHC045-049-089-129-312345-
/O.NEW.KILN.SV.W.0017.160331T2310Z-160331T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
SOUTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
FAIRFIELD COUNTY IN CENTRAL OHIO...
WESTERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 745 PM EDT.
* AT 709 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
GROVEPORT...MOVING NORTHEAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
COLUMBUS...NEWARK...LANCASTER...REYNOLDSBURG...GAHANNA...PICKERINGTON...
BEXLEY...HEATH...GRANVILLE...PATASKALA...CANAL WINCHESTER...GROVEPORT...
BALTIMORE...BUCKEYE LAKE...HEBRON...MILLERSPORT...PLEASANTVILLE...SUMMIT
STATION...FAIRFIELD BEACH AND GRANVILLE SOUTH.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 103 AND 134.
I-71 IN OHIO NEAR MILE MARKER 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3993 8246 3985 8247 3984 8247 3983 8240
3980 8240 3960 8287 3992 8303 4024 8239
3992 8237
TIME...MOT...LOC 2309Z 240DEG 54KT 3987 8295
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
341
WWUS51 KILN 312328
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT THU MAR 31 2016
OHC129-312338-
/O.CAN.KILN.SV.W.0017.000000T0000Z-160331T2345Z/
PICKAWAY OH-
728 PM EDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKAWAY COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3993 8246 3985 8247 3984 8247 3983 8240
3980 8240 3965 8274 4002 8283 4024 8239
3992 8237
$$
OHC045-049-089-312345-
/O.CON.KILN.SV.W.0017.000000T0000Z-160331T2345Z/
FRANKLIN OH-FAIRFIELD OH-LICKING OH-
728 PM EDT THU MAR 31 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
FRANKLIN...NORTHERN FAIRFIELD AND WESTERN LICKING COUNTIES UNTIL 745
PM EDT...
AT 728 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
BEECHWOOD TRAILS...MOVING NORTHEAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...NEWARK...LANCASTER...REYNOLDSBURG...GAHANNA...PICKERINGTON...
HEATH...GRANVILLE...PATASKALA...CANAL WINCHESTER...BALTIMORE...BUCKEYE
LAKE...HEBRON...MILLERSPORT...PLEASANTVILLE...GRANVILLE SOUTH...SUMMIT
STATION...HARBOR HILLS...FAIRFIELD BEACH AND BEECHWOOD TRAILS.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 112 AND 134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3993 8246 3985 8247 3984 8247 3983 8240
3980 8240 3965 8274 4002 8283 4024 8239
3992 8237
TIME...MOT...LOC 2328Z 240DEG 54KT 4001 8263
HAIL...0.75IN
WIND...60MPH
$$201
WWUS51 KILN 312335
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT THU MAR 31 2016
OHC049-312344-
/O.CAN.KILN.SV.W.0017.000000T0000Z-160331T2345Z/
FRANKLIN OH-
735 PM EDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3993 8246 3985 8247 3984 8247 3983 8240
3980 8240 3969 8264 4008 8271 4024 8239
3992 8237
$$
OHC045-089-312345-
/O.CON.KILN.SV.W.0017.000000T0000Z-160331T2345Z/
FAIRFIELD OH-LICKING OH-
735 PM EDT THU MAR 31 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FAIRFIELD AND WESTERN LICKING COUNTIES UNTIL 745 PM EDT...
AT 734 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
GRANVILLE SOUTH...MOVING NORTHEAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
NEWARK...LANCASTER...HEATH...GRANVILLE...PATASKALA...BALTIMORE...BUCKEYE
LAKE...HEBRON...MILLERSPORT...PLEASANTVILLE...GRANVILLE SOUTH...HARBOR
HILLS...FAIRFIELD BEACH...BEECHWOOD TRAILS...ETNA...THURSTON...
KIRKERSVILLE...ALEXANDRIA...ST. LOUISVILLE AND DUMONTVILLE.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 119 AND 134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3993 8246 3985 8247 3984 8247 3983 8240
3980 8240 3969 8264 4008 8271 4024 8239
3992 8237
TIME...MOT...LOC 2334Z 240DEG 54KT 4006 8252
HAIL...0.75IN
WIND...60MPH
$$210
WWUS51 KILN 312342
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT THU MAR 31 2016
OHC045-089-312351-
/O.EXP.KILN.SV.W.0017.000000T0000Z-160331T2345Z/
FAIRFIELD OH-LICKING OH-
742 PM EDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAIRFIELD AND
WESTERN LICKING COUNTIES WILL EXPIRE AT 745 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 3993 8246 3985 8247 3984 8247 3983 8240
3980 8240 3969 8264 4008 8271 4024 8239
3992 8237
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:01 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Mar 31, 4:01 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 401 PM EDT THU MAR 31 2016 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TONIGHT. A SECONDARY SURFACE TROUGH WILL EXTEND ACROSS NORTHERN OHIO AND INDIANA ON FRIDAY. A STRONG COLD FRONT WILL SWING THROUGH THE AREA SATURDAY AFTERNOON. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... TWO AREAS OF CONVECTION WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON AND THIS EVENING. FIRST AREA IS WORKING NORTHEAST OUT OF SOUTHERN INDIANA AND CENTRAL KENTUCKY. THIS WILL PRIMARILY AFFECT THE SOUTHERN COUNTIES THROUGH THE REST OF THE DAYLIGHT HOURS. THINNING OF CLOUDS IS ALLOWING FOR SOME HEATING WHICH IN TURN IS RESULTING IN SOME DESTABILIZATION. SHOULD BE ENOUGH SHEAR...BUT WHETHER THERE WILL BE SUFFICIENT INSTABILITY TO RESULT IN STRONG TO SEVERE STORMS STILL REMAINS IN QUESTION. THE OTHER CONVECTION IS OCCURRING AHEAD OF THE COLD FRONT. THINKING THAT THIS WILL LIKELY MOVE INTO A LESS FAVORABLE ENVIRONMENT...ESPECIALLY WITH INITIAL ROUND OF CONVECTION MODIFYING THE ATMOSPHERE IN SOUTHERN SECTIONS. BOTH AREAS OF CONVECTION ARE MOVING RATHER QUICKLY...SO EXPECT MOST PRECIPITATION TO MOVE EAST OF THE FORECAST AREA BY MIDNIGHT. THERE ARE SOME INDICATIONS THAT A FEW SHOWERS COULD LINGER INTO THE OVERNIGHT HOURS IN THE SOUTHEASTERN COUNTIES. FORECAST LOWS CLOSER TO SLIGHT COOLER MET GUIDANCE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... RIDGE WILL NOSE INTO SOUTHERN COUNTIES DURING THE DAY. BUT A WEAK SHORT WAVE MOVING ACROSS THE LOWER GREAT LAKES WILL INDUCE A SURFACE TROUGH ACROSS NORTHERN OHIO AND INDIANA. THIS WILL RESULT IN A CHANCE OF SHOWERS IN FAR NORTHERN COUNTIES. THE TROUGH WILL DISSIPATE IN THE EVENING AS THE UPPER SYSTEM CONTINUES TO WEAKEN AND MOVE OFF TO THE EAST. THUS THE SURFACE RIDGE AXIS WILL BE ABLE TO EXTEND FURTHER INTO THE FORECAST AREA. STRONG SHORT WAVE WILL DIVE SOUTHEAST ACROSS THE GREAT LAKES SATURDAY AFTERNOON AND EVENING. THIS WILL DRIVE A STRONG COLD FRONT ACROSS THE AREA. SHOWERS WILL ACCOMPANY THIS WITH THE GREATEST COVERAGE IN CENTRAL OHIO CLOSER TO UPPER FORCING. WINDS WILL BECOME STRONG AND GUSTY ALONG AND BEHIND THE FRONT WITH WIND ADVISORY CRITERIA LIKELY BEING REACHED OVER AT LEAST PART OF THE FORECAST AREA. WINDS WILL DIMINISH IN THE EVENING AND SKIES WILL CLEAR. TEMPERATURES WILL DROP TO OR BELOW FREEZING SATURDAY NIGHT AREA WIDE. WINDS MAY DROP OFF ENOUGH IN THE SOUTH TO ALSO ALLOW FOR SOME FROST FORMATION. BUT POTENTIAL FREEZE IS GREATER HAZARD. SAW NO REASON TO DEVIATE MUCH FROM MOS TEMPERATURES. && .LONG TERM /SUNDAY THROUGH THURSDAY/... HIGH PRESSURE WILL START OUT THE LONG TERM PERIOD. THERE WILL BE PLENTY OF SUNSHINE DURING THE DAY ON SUNDAY. TEMPERATURES WILL BE SLOW TO RISE AT FIRST WITH A COOL AIRMASS IN PLACE HOWEVER SOUTHERLY FLOW WILL DEVELOP LATER IN THE DAY ALLOWING FOR TEMPERATURES TO RISE INTO THE 50S ACROSS SW PORTIONS OF THE FA. NE PORTIONS OF THE FA ARE ONLY EXPECTED TO REACH INTO THE MIDDLE 40S DURING THE DAY ON SUNDAY. TEMPERATURES WILL DROP OFF SUNDAY EVENING HOWEVER WILL RISE OVERNIGHT AS WARMER AIR MOVES INTO THE REGION AND CLOUD COVER BEGINS TO INCREASE. HELD OFF PRECIPITATION UNTIL THE DAYTIME HOURS ON MONDAY. A COLD FRONT WILL MOVE THROUGH ON MONDAY. PRECIPITATION WILL LINGER ACROSS THE EAST UNTIL TUESDAY MORNING AS THE UPPER LEVEL DISTURBANCE MOVES THROUGH. MOST OF THE PRECIPITATION WILL BE IN THE FORM OF RAIN HOWEVER SOME LIGHT SNOW WILL ALSO BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING. HIGH PRESSURE WILL THEN WORK INTO THE REGION HOWEVER THIS WILL BE SHORT LIVED AS ANOTHER SYSTEM WILL APPROACH THE FA FOR WEDNESDAY AND THURSDAY. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... PRE-FRONTAL RAIN EXITING TAF SITES. VSBYS IMPROVING AND CIGS SHOULD SLOWLY IMPROVE THROUGH THE AFTERNOON. GUSTY WINDS WILL DIMINISH THIS EVENING. CONVECTIVE ACTIVITY SHOULD ARRIVE LATE THIS AFTERNOON AND EVENING ACROSS TAF SITES. SHOWERS AND STORMS MOVING OUT FROM WEST TO EAST OVERNIGHT. BRIEF MVFR VSBYS AND CIGS WITH CONVECTION AND FRONTAL CLOUDS. SHOULD BE MAINLY VFR CONDITIONS BY LATE TONIGHT INTO FRIDAY. WINDS WILL PICK UP AGAIN DURING THE DAY FRIDAY BUT NOT AS STRONG AS TODAY. OUTLOOK...MVFR CEILINGS POSSIBLE SATURDAY ALONG WITH STRONG GUSTY WINDS. MVFR CEILING AND VSBYS POSSIBLE MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...NOVAK AVIATION...PADGETT
Hazardous weather outlook, Mar 31, 4:06 AM EDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 406 AM EDT THU MAR 31 2016 INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-042-060-061-070-071- 077>079-010815- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-MERCER-DARKE-PREBLE-MONTGOMERY-BUTLER-WARREN- HAMILTON-CLERMONT-BROWN- 406 AM EDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND...BUT ISOLATED TORNADOES WILL BE POSSIBLE. THE MAIN THREAT WILL OCCUR BETWEEN 4 PM AND 9 PM EDT. GUSTY WINDS ARE POSSIBLE THIS MORNING...WITH SOME OF THE MORE WIND PRONE AREAS SEEING GUSTS APPROACHING OR BRIEFLY EXCEEDING 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MORE STRONG...GUSTY WINDS ARE LIKELY ON SATURDAY AFTERNOON AND EVENING AS A STRONG COLD FRONT PLOWS THROUGH THE AREA. FROST OR FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN BY SUNDAY MORNING. WITH THE EARLY ONSET OF THE GROWING SEASON...THE THREAT TO TENDER VEGETATION WILL INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING. KYZ100-OHZ026-035-043>046-051>056-062>065-072>074-080>082-088-010815- LEWIS-HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN-LICKING-GREENE-FAYETTE-PICKAWAY-FAIRFIELD- CLINTON-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 406 AM EDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS EVENING AS A WEAKENING LINE OF STORMS APPROACHES FROM THE WEST. THE PRIMARY THREATS WILL BE DAMAGING WINDS...WITH A SECONDARY THREAT OF LARGE HAIL. A BRIEF ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN THREAT WILL OCCUR BETWEEN 6 PM AND 11 PM EDT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY WINDS ARE LIKELY ON SATURDAY AFTERNOON AND EVENING AS A STRONG COLD FRONT PLOWS THROUGH THE AREA. FROST OR FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN BY SUNDAY MORNING. WITH THE EARLY ONSET OF THE GROWING SEASON...THE THREAT TO TENDER VEGETATION WILL INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Special weather statement, Mar 31, 5:42 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 542 PM EDT THU MAR 31 2016 KYZ093-OHZ077>080-312215- CAMPBELL KY-HAMILTON OH-HIGHLAND OH-CLERMONT OH-BROWN OH- 542 PM EDT THU MAR 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...SOUTHEASTERN HAMILTON...SOUTHWESTERN HIGHLAND...CENTRAL CLERMONT AND NORTHWESTERN BROWN COUNTIES UNTIL 615 PM EDT... AT 542 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW RICHMOND...MOVING EAST AT 50 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ALEXANDRIA...FORESTVILLE...CLARYVILLE...AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...BATAVIA...SILVER GROVE...SARDINIA...MELBOURNE... WITHAMSVILLE...COLD SPRING...SHERWOOD...OWENSVILLE...FAYETTEVILLE... CALIFORNIA...CLERMONT COUNTY AIRPORT AND WILLOWVILLE. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3886 8445 3907 8439 3922 8392 3901 8378 TIME...MOT...LOC 2142Z 252DEG 43KT 3901 8431
Local storm report, Mar 31, 5:57 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 4 NNE MELBOURNE 39.08N 84.34W
03/31/2016 HAMILTON OH BROADCAST MEDIA
TREE DOWN ON WOLFANGEL AND STATE ROADS IN ANDERSON
TOWNSHIP.
&&
JDRSpecial weather statement, Mar 31, 5:59 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT THU MAR 31 2016
KYZ093-096-OHZ078>080-312230-
CAMPBELL KY-PENDLETON KY-HIGHLAND OH-CLERMONT OH-BROWN OH-
559 PM EDT THU MAR 31 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAMPBELL...NORTHEASTERN
PENDLETON...SOUTHWESTERN HIGHLAND...CENTRAL CLERMONT AND NORTHWESTERN
BROWN COUNTIES UNTIL 630 PM EDT...
AT 559 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
RICHMOND...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MOUNT ORAB...BETHEL...WILLIAMSBURG...BATAVIA...SARDINIA...
FELICITY...OWENSVILLE...RUSSELLVILLE...HAMERSVILLE...FAYETTEVILLE...
MENTOR...MOSCOW...CALIFORNIA...STATE ROUTE 32 AT US ROUTE 68...REDOAK...
GREENBUSH...LOCUST RIDGE...SALTAIR AND FEESBURG.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3883 8430 3900 8421 3915 8416 3920 8379
3880 8379
TIME...MOT...LOC 2159Z 255DEG 36KT 3894 8421Special weather statement, Mar 31, 6:05 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT THU MAR 31 2016
OHZ072-079-080-312230-
CLINTON OH-HIGHLAND OH-BROWN OH-
605 PM EDT THU MAR 31 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...NORTHWESTERN
HIGHLAND AND NORTHERN BROWN COUNTIES UNTIL 630 PM EDT...
AT 604 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LYNCHBURG...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...HILLSBORO...SABINA...LYNCHBURG...LEESBURG...NEW VIENNA...
RUSSELL...MARTINSVILLE...FAYETTEVILLE...MIDLAND...HIGHLAND...ST. MARTIN...
SAMANTHA...NEW ANTIOCH...CUBA...OGDEN...WESTBORO...BURTONVILLE...LEES CREEK
AND COWAN LAKE STATE PARK.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3914 8395 3944 8393 3950 8361 3942 8359
3938 8359 3938 8357 3917 8351
TIME...MOT...LOC 2204Z 258DEG 28KT 3929 8386Special weather statement, Mar 31, 6:20 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT THU MAR 31 2016
OHZ063-072-073-080-082-312245-
CLINTON OH-ROSS OH-PIKE OH-FAYETTE OH-HIGHLAND OH-
620 PM EDT THU MAR 31 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLINTON...WESTERN
ROSS...NORTHWESTERN PIKE...SOUTHERN FAYETTE AND HIGHLAND COUNTIES
UNTIL 645 PM EDT...
AT 620 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LEESBURG...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...GREENFIELD...SABINA...LYNCHBURG...LEESBURG...NEW VIENNA...
MARSHALL...BAINBRIDGE...CYNTHIANA...RUSSELL...STAUNTON...NEW MARKET...GOOD
HOPE...HIGHLAND...SOUTH SALEM...DANVILLE IN HIGHLAND COUNTY...ROCKY FORK
LAKE...REESVILLE...PAINT CREEK STATE PARK AND EAST MONROE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3913 8387 3933 8373 3952 8370 3950 8322
3911 8325
TIME...MOT...LOC 2220Z 277DEG 39KT 3941 8360Local storm report, Mar 31, 6:55 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM NON-TSTM WND DMG MIAMISBURG 39.64N 84.27W
03/31/2016 MONTGOMERY OH AMATEUR RADIO
TREE DOWN ON UPPER RIVER AND SOLDIERS HOME ROAD.
0620 PM NON-TSTM WND DMG MIAMISBURG 39.64N 84.27W
03/31/2016 MONTGOMERY OH AMATEUR RADIO
TREE DOWN ON CRAINS RUN ROAD
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:40 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Mar 31, 5:42 PM EDT | Special Weather Statement | ILN | Clermont | 33 min |
| Mar 31, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland | 23 min |
| Mar 31, 5:59 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 31 min |
| Mar 31, 6:05 PM EDT | Special Weather Statement | ILN | Clinton, Highland | 25 min |
| Mar 31, 6:20 PM EDT | Special Weather Statement | ILN | Highland | 25 min |
| Mar 31, 6:24 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Ross | 36 min |
| Mar 31, 6:33 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 27 min |
| Mar 31, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway, Ross | 28 min |
| Mar 31, 7:15 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 30 min |
| Mar 31, 7:40 PM EDT | Special Weather Statement | ILN | Licking | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.